# SDR USAA000504

- Difficulty date: March 29, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 49,693 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BEAM T-CAP CORRODED 1 INCH BY 2 INCH, FLOORBEAM STATION BS 1681.8, 12 AREAS.  REPLACED AFT GALLEY WEB PER SRM 53-60-51 AND 51-10-00.  (M)
